g29 Posted October 3, 2014 Report Share Posted October 3, 2014 I'm taking Amantadine for another issues (It's a dopamine agonist). I took the first pill (100mg) and it causes some pretty nasty panic attacks and DP/DR, It makes me feel like I'm on another planet, it's very hard to explainan, but that feeling really sucks. And I believe that my trails are much worse at this moment, But I don't know if it is psychological or if they are actually getting worse . This is not supposed to happen with a dopamine agonist I believe. Does anyone know if I'm risking making HPPD permanently worse with this drug? I don't know if I should continue taking it. But I don't understand, because as a dopamine agonist, it should help HPPD. Link to comment Share on other sites More sharing options...
Create an account or sign in to comment
You need to be a member in order to leave a comment
Create an account
Sign up for a new account in our community. It's easy!Register a new account
Already have an account? Sign in here.Sign In Now